# SDR SWIA202402050002

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 48,171 hours, 42,278 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: Activated
- Location: Anti-Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE. (FLIGHT 5050 FILED CLOSED)UPON ARRIVAL TO AIRCRAFT, SPOKE WITH CAPTAIN AND HE MENTIONED THAT AFTER RUNNING QRH THE MESSAGE EXTINGUISHED.  BUT AS SOON AS HE TURNED ON WING A/I THE ANTI ICE DUCT WARNING APPEARED AND ON EICAS A/I PAGE, THE RIGHT WING ILLUMINATED RED.  TROUBLESHOT ANTI ICE DUCT WARNING IN REFERENCE TO FIM 36-20-00.  WHILE TROUBLESHOOTING, FOUND RESISTANCE VALUE FLUCTUATED WHEN TESTING R WING THERMAL SENSORS WHILE MULTIMETER WAS CONNECTED TO 2P1WK PINS 11 TO 28.  ISOLATED RESISTANCE FLUCTUATION DOWN TO R WING OUTBOARD LEADING EDGE AT STATION 267.  AFTER REMOVAL OF R WING OUTBOARD LEADING EDGE, FOUND 2WK26ZZ0 WIRE LOOSE ON TERMINAL TB30WK.  RESECURED 2WK26ZZ0 ONTO TERMINAL TB30WK IN REFERENCE TO AMM 20-21-00.  PERFORMED RESISTANCE MEASUREMENT ON 2P1WK AGAIN AT PINS 11 AND 28 AND RESISTANCE IS STEADY WITH NO FLUCTUATIONS.  PERFORMED WING ANTI ICE OPS CHECK WITH ENGINE BLEED AIR IN REFERENCE TO AMM 30-11-00.  OPS CHECK GOOD.  NO DEFECTS FOUND.
